Jump to content

Theanine makes things worse?


mbellamy09
 Share

Recommended Posts

Hey guys I bight 200mg suntheanine cause I've been confused can't think clearly feeling type stuff but about a half hour after taking it I started to get worse in that respct and my memory was shit if I looked at something forgot it immediately so it seemed like it was brand new.

Anyone else experience worsening with theanine?all I've seen it either does nothing or it makes things better

Link to comment
Share on other sites

I had a negative experience with l-theanine of queasiness and heightened anxiety. But this was in combination with benzodiazepines (Oxazepam) and it was shortly after my HPPD had become bad, so I figured that it was mostly an anxiety reaction related to ingesting the theanine without knowing how it would affect me. I have not tried theanine since, but I plan to at some point.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.